# SDR ABXA201008200112

- Difficulty date: August 12, 2010
- Submitted: August 20, 2010
- Operation: Air carrier
- Aircraft: N785AX
- Make and model: Boeing 767281
- Aircraft serial: 23018
- Aircraft time: 51,356 hours, 38,286 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Support Bracket
- Part number: 140T26106
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LOWER CARGO DOOR INTERNAL LWR ANGLE SUPPORT BRACKET IS BENT AND GOUGED ON LWR SIDE OF DOOR.  REMOVED AND REPLACED AFT LOWER CARGO DOOR INTERNAL LOWER ANGLE SUPPORT BRACKET WITH SERVICEABLE UNIT IAW SRM 51-40-02.
